Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

IUD, pregnancy symptoms, negative HPTs

I have had the paragard for about 2 years now. I have always had a regular period and still do, but i constintly have cramps and lately i've been eating a lot, sleeping a lot, i'm always tired, my face chest and back have all broken out pretty good, and my stomach seems to be bigger than normal, i dont know if its because i've been eating so much or not. I've also been feeling flittering in my stomach. I don't know if my iud could be giving a false negative or if i'm not pregnant and its just something else

Answer Question
 
Brooke K.

Asked by Brooke K. at 6:09 PM on Jun. 8, 2013 in Pregnancy

Level 2 (5 Credits)
Answers (3)
  • Go to the doctor obviously. But these could all also be caused by hormones.

    Seek medical advice
    tntmom1027

    Answer by tntmom1027 at 6:13 PM on Jun. 8, 2013

  • I had nothing but trouble when I had an IUD. The first year was fine and then out of nowhere I started developing pregnancy symptoms, I was in pain constantly and I would bleed randomly (seriously...I would not bleed for a few months and then I would gush for like 3 weeks). I went to the doctor and she said my body was trying to reject it and she removed it and I had an infection from it. It took months for me to get back to normal. I felt so sick all the time.

    Go to the doctor and have it removed.
    collegexmamix28

    Answer by collegexmamix28 at 11:55 AM on Jun. 9, 2013

  • Definitely it is a side affect from the IUD. Cal the doctor and set up appointment for consult. I know the reason I can't use any birth control is because it slows down my heart rate and blood pressure, but I remember the same symptoms with even pills. I would eat a lot more, had a bigger stomach, was always laying down and feeling tired, only to find out from someone that birth control tricks your body into thinking you are already pregnant in a way so you don't get pregnant again.
    Nicollea

    Answer by Nicollea at 1:06 PM on Jun. 9, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.